# SDR 9501802296

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010154
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON LANDING GEAR EXTENSION, NOSE GEAR UNSAFE INDICATION REMAINED ILLUMINATED.  RECYCLED LANDING TO NO AVAIL.  NOSE LANDING GEAR SAFE INDICATION STARTED TO SLOWLY FLASH.  VERIFIED NOSE LANDING GEAR POSITION THROUGH VIEWING PORT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED S-93 AND S-96 (P/N'S H10-1015-4 AND -3) POSITION SWITCHES.  OPERATIONAL CHECK NORMAL.
